# SDR SWAA2022012448208

- Difficulty date: April 23, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 48,789 hours, 28,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H WING FIXED T\E PANEL AT SAIL TAIL UPPER SUPPORT BRACKET BROKEN. / R/H WING T/E PANEL SAIL TAIL UPPER SUPPORT BRACKET B ROKEN LOCATED AND DRILLED NEW WEB ASSY; RETAINER I/A /W SRM 51-40-05-0G-0 ALSO AIPC 57-50-00-25. APPLIED TOP COAT TO NEW WEB ASSY AND SUPPORT I/A/W AMM 51-21 -73-370-801. INSTALLED NEW WEB ASSY; RETAINER; SEAL I/A/W SRM 51-40-02-0G-0 ALSO AIPC 57-50-00-25. APPLI ED CIC TO AREA I/A/W AMM 51-21-91-701.
